# SDR FDEA201210313788

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 42,570 hours, 20,612 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 524C000002
- Part serial: 00375
- Condition: Failed
- Location: Le Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT MEM TO 36R, SLATS WOULD NOT EXTEND AT 210 KTS.  EXECUTED QRH PROCEDURES,  DECLARED EMERGENCY AND REMAINDER OF APPROACH AND LANDING NORMAL.  CREW LEFT SLAT/FLAP HANDLE IN 30/40 POSITION TO ASSIST MX PROCEDURES.  REMOVED REPLACED RIGHT WING NR 3 SLAT JACKSCREW IAW MM 27-84-22.ALSO REPLACED NR 5 SLAT JACKSCREW IAW MM 27-84-23.ALL RIG AND OPS CHECKS GOOD.   VERIFIED ALL REMAINING SLAT JACKSCREW RIGS ON RIGHT WING ARE GOOD.
